Alert archive / Illinois / River Flood Warnings in 2017

River Flood Warning 38, NWS Lincoln, IL

May 21, 2017Clay County, Richland County, Illinois

NWS Lincoln, IL issued this river flood warning at May 21, 2017, 9:43 AM CDT for Clay County, Richland County, Illinois. It took effect at May 21, 2017, 10:44 PM CDT. It was in force for 4 days.

The area

The outline as issued.

The facts

Issued
May 21, 2017, 9:43 AM CDT (14:43 UTC)
In effect from
May 21, 2017, 10:44 PM CDT
Expired
May 26, 2017, 1:52 AM CDT
In force
4 days
Issued by
NWS Lincoln, IL
Area
Storm-based polygon
Flood severity
Minor

Counties Clay County, IL, Richland County, IL

The radar

The Evansville,IN radar (KVWX), 74 km from the middle of the area, began a volume at 14:42 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Little Wabash River below Clay City (CLAI2). The gauge peaked at 18.81 ft at May 25, 2017, 8:00 AM CDT.

actionminormoderate10152005/2105/2205/2305/2405/2505/2605/27
Action stage
15 ft
Minor stage
18 ft
Moderate stage
22 ft
Major stage
25 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 03379500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted.

932 
WGUS43 KILX 211451 CCA
FLWILX

Flood Warning
National Weather Service Lincoln IL
943 AM CDT Sun May 21 2017

...The National Weather Service in Lincoln IL has issued a flood 
warning for the following rivers in Illinois...

  Little Wabash River near Clay City affecting Clay and Richland 
  Counties

.Synopsis...Heavy rainfall of 1 to 2 inches Saturday morning will cause the
Little Wabash River to rive above flood stage tomorrow morning.

The following forecasts are based on observed precipitation, soil 
moisture conditions, and forecast precipitation.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Persons with interests along this river need to prepare for flooding.
Stay tuned for further updates on this flooding situation.

&&

ILC025-159-220443-
/O.NEW.KILX.FL.W.0038.170522T1320Z-170525T1708Z/
/CLAI2.1.ER.170522T1320Z.170523T1200Z.170525T1108Z.NO/
943 AM CDT Sun May 21 2017

The National Weather Service in Lincoln IL has issued a 

* Flood Warning for 
  The Little Wabash River near Clay City.
* From Monday morning until Thursday afternoon.
* At 845 AM Sunday the stage was 13.9 feet.
* Flood stage is 18.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by tomorrow morning and continue 
  to rise to near 19.6 feet by Tuesday afternoon.The river will fall 
  below flood stage by Thursday morning.
* Impact...At 19.7 feet...Mayflower Road...just north of U.S. Route 
  50...begins to flood.

&&


                  Fld  Observed         Forecast 6 AM
Location          Stg  Stg  Day Time    Mon    Tue    Wed

Little Wabash River
 Clay City         18  13.9 Sun 9 AM    17.8   19.6   19.5


&&

LAT...LON 3878 8846 3871 8829 3860 8820 3860 8832
      3867 8838 3870 8846             

$$

EJL
12 follow-up statements
085 
WGUS83 KILX 211802
FLSILX


Flood Statement
National Weather Service Lincoln IL
102 PM CDT Sun May 21 2017

...The Flood Warning continues for the following river in Illinois...

  Little Wabash River near Clay City affecting Clay and Richland 
  Counties

The following forecasts are based on observed precipitation, soil 
moisture conditions, and forecast precipitation.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If you encounter a flooded roadway, turn around and find an alternate
route. Turn around, don't drown.

Additional river and weather information is available at 
www.weather.gov/ilx.

&&

ILC025-159-220802-
/O.EXT.KILX.FL.W.0038.170522T0400Z-170525T0900Z/
/CLAI2.1.ER.170522T0400Z.170523T1200Z.170525T0300Z.NO/
102 PM CDT Sun May 21 2017

The Flood Warning continues for
  The Little Wabash River near Clay City. 
* From this evening until late Wednesday night.
* At 1245 PM Sunday the stage was 15.8 feet.
* Flood stage is 18.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by tonight and continue to rise 
  to near 19.9 feet by Tuesday morning.The river will fall below 
  flood stage by Wednesday evening.
* Impact...At 19.7 feet...Mayflower Road...just north of U.S. Route 
  50...begins to flood.

&&


                  Fld  Observed         Forecast 6AM
Location          Stg  Stg  Day Time    Mon    Tue    Wed

Little Wabash River
 Clay City         18  15.8 Sun 1 PM    19.0   19.9   19.2


&&

LAT...LON 3878 8846 3871 8829 3860 8820 3860 8832
      3867 8838 3870 8846             

$$

EJL
267 
WGUS83 KILX 220149
FLSILX


Flood Statement
National Weather Service Lincoln IL
849 PM CDT Sun May 21 2017

...The Flood Warning continues for the following river in Illinois...

  Little Wabash River near Clay City affecting Clay and Richland 
  Counties

The following forecasts are based on observed precipitation, soil 
moisture conditions, and forecast precipitation.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If you encounter a flooded roadway, turn around and find an alternate
route. Turn around, don't drown.

Additional river and weather information is available at 
www.weather.gov/ilx.

&&

ILC025-159-221549-
/O.EXT.KILX.FL.W.0038.170522T0344Z-170525T0900Z/
/CLAI2.1.ER.170522T0344Z.170523T1200Z.170525T0300Z.NO/
849 PM CDT Sun May 21 2017

The Flood Warning continues for
  The Little Wabash River near Clay City. 
* From this evening until late Wednesday night.
* At  745 PM Sunday the stage was 17.5 feet.
* Flood stage is 18.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by tonight and continue to rise 
  to near 19.9 feet by Tuesday morning.The river will fall below 
  flood stage by Wednesday evening.
* Impact...At 19.7 feet...Mayflower Road...just north of U.S. Route 
  50...begins to flood.

&&


                  Fld  Observed         Forecast 6AM
Location          Stg  Stg  Day Time    Mon    Tue    Wed

Little Wabash River
 Clay City         18  17.5 Sun 8 PM    19.0   19.9   19.2


&&

LAT...LON 3878 8846 3871 8829 3860 8820 3860 8832
      3867 8838 3870 8846             

$$

jrp
908 
WGUS83 KILX 221411
FLSILX


Flood Statement
National Weather Service Lincoln IL
911 AM CDT Mon May 22 2017

...The Flood Warning continues for the following river in Illinois...

  Little Wabash River near Clay City affecting Clay and Richland 
  Counties

The following forecasts are based on observed precipitation, soil 
moisture conditions, and forecast precipitation.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If you encounter a flooded roadway, turn around and find an alternate
route. Turn around, don't drown.

Additional river and weather information is available at 
www.weather.gov/ilx.

&&

ILC025-159-230411-
/O.EXT.KILX.FL.W.0038.000000T0000Z-170523T2100Z/
/CLAI2.1.ER.170522T0707Z.170522T1345Z.170523T1500Z.NO/
911 AM CDT Mon May 22 2017

The Flood Warning continues for
  The Little Wabash River near Clay City. 
* Until Tuesday afternoon.
* At  845 AM Monday the stage was 18.1 feet.
* Flood stage is 18.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue to fall to below flood stage by 
  tomorrow morning.
* Impact...At 19.7 feet...Mayflower Road...just north of U.S. Route 
  50...begins to flood.

&&


                  Fld  Observed         Forecast 6AM
Location          Stg  Stg  Day Time    Tue    Wed    Thu

Little Wabash River
 Clay City         18  18.1 Mon 9 AM    18.1   17.5   15.3


&&

LAT...LON 3878 8846 3871 8829 3860 8820 3860 8832
      3867 8838 3870 8846             

$$

25
116 
WGUS83 KILX 230156
FLSILX


Flood Statement
National Weather Service Lincoln IL
856 PM CDT Mon May 22 2017

...The Flood Warning continues for the following river in Illinois...

  Little Wabash River near Clay City affecting Clay and Richland 
  Counties

The following forecasts are based on observed precipitation, soil 
moisture conditions, and forecast precipitation.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If you encounter a flooded roadway, turn around and find an alternate
route. Turn around, don't drown.

Additional river and weather information is available at 
www.weather.gov/ilx.

&&

ILC025-159-231556-
/O.EXT.KILX.FL.W.0038.000000T0000Z-170524T0000Z/
/CLAI2.1.ER.170522T0707Z.170522T1415Z.170523T1800Z.NO/
856 PM CDT Mon May 22 2017

The Flood Warning continues for
  The Little Wabash River near Clay City. 
* Until Tuesday evening.
* At  845 PM Monday the stage was 18.1 feet.
* Flood stage is 18.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue to fall to below flood stage by 
  tomorrow afternoon.
* Impact...At 18.0 feet...Water begins to flood left bank farmland.

&&


                  Fld  Observed         Forecast 6AM
Location          Stg  Stg  Day Time    Tue    Wed    Thu

Little Wabash River
 Clay City         18  18.1 Mon 9 PM    18.1   17.1   15.4


&&

LAT...LON 3878 8846 3871 8829 3860 8820 3860 8832
      3867 8838 3870 8846             

$$
051 
WGUS83 KILX 231350
FLSILX


Flood Statement
National Weather Service Lincoln IL
850 AM CDT Tue May 23 2017

...The Flood Warning continues for the following river in Illinois...

  Little Wabash River near Clay City affecting Clay and Richland 
  Counties

The following forecasts are based on observed precipitation, soil 
moisture conditions, and forecast precipitation.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If you encounter a flooded roadway, turn around and find an alternate
route. Turn around, don't drown.

Additional river and weather information is available at 
www.weather.gov/ilx.

&&

ILC025-159-240350-
/O.EXT.KILX.FL.W.0038.000000T0000Z-170525T0600Z/
/CLAI2.1.ER.170522T0707Z.170524T0000Z.170525T0000Z.NO/
850 AM CDT Tue May 23 2017

The Flood Warning continues for
  The Little Wabash River near Clay City. 
* Until late Wednesday night.
* At  845 AM Tuesday the stage was 18.2 feet.
* Flood stage is 18.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue rising to near 18.3 feet by this
  evening. The river will fall below flood stage tomorrow evening.
* Impact...At 18.5 feet...Wilcox Bridge Lane floods just east of the 
  Little Wabash River near the gage location. Blueflower Lane 
  southeast of the gage begins to flood.

&&


                  Fld  Observed         Forecast 6AM
Location          Stg  Stg  Day Time    Wed    Thu    Fri

Little Wabash River
 Clay City         18  18.2 Tue 9 AM    18.2   17.1   13.1


&&

LAT...LON 3878 8846 3871 8829 3860 8820 3860 8832
      3867 8838 3870 8846             

$$

25
326 
WGUS83 KILX 240242
FLSILX


Flood Statement
National Weather Service Lincoln IL
942 PM CDT Tue May 23 2017

...The Flood Warning continues for the following river in Illinois...
  Little Wabash River near Clay City affecting Clay and Richland 
  Counties

The following forecasts are based on observed precipitation, soil 
moisture conditions, and forecast precipitation.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If you encounter a flooded roadway, turn around and find an alternate
route. Turn around, don't drown.

Additional river and weather information is available at 
www.weather.gov/ilx.

&&

ILC025-159-241642-
/O.CON.KILX.FL.W.0038.000000T0000Z-170525T0600Z/
/CLAI2.1.ER.170522T0707Z.170524T0145Z.170525T0000Z.NO/
942 PM CDT Tue May 23 2017

The Flood Warning continues for
  The Little Wabash River near Clay City. 
* Until late Wednesday night.
* At  845 PM Tuesday the stage was 18.3 feet.
* Flood stage is 18.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue to fall to below flood stage by 
  tomorrow evening.
* Impact...At 18.5 feet...Wilcox Bridge Lane floods just east of the 
  Little Wabash River near the gage location. Blueflower Lane 
  southeast of the gage begins to flood.

&&


                  Fld  Observed         Forecast 6AM
Location          Stg  Stg  Day Time    Wed    Thu    Fri

Little Wabash River
 Clay City         18  18.3 Tue 9 PM    18.2   17.1   13.1


&&

LAT...LON 3878 8846 3871 8829 3860 8820 3860 8832
      3867 8838 3870 8846             

$$
713 
WGUS83 KILX 241107
FLSILX


Flood Statement
National Weather Service Lincoln IL
607 AM CDT Wed May 24 2017

...The Flood Warning continues for the following river in Illinois...

  Little Wabash River near Clay City affecting Clay and Richland 
  Counties

The following forecasts are based on observed precipitation, soil 
moisture conditions, and forecast precipitation.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If you encounter a flooded roadway, turn around and find an alternate
route. Turn around, don't drown.

Additional river and weather information is available at 
www.weather.gov/ilx.

&&

ILC025-159-250107-
/O.EXT.KILX.FL.W.0038.000000T0000Z-170525T1330Z/
/CLAI2.1.ER.170522T0707Z.170524T1200Z.170525T0730Z.NO/
607 AM CDT Wed May 24 2017

The Flood Warning continues for
  The Little Wabash River near Clay City. 
* Until Thursday morning.
* At  545 AM Wednesday the stage was 18.4 feet.
* Flood stage is 18.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue rising to near 18.5 feet by this
  afternoon. The river will fall below flood stage early tomorrow 
  morning.
* Impact...At 18.5 feet...Wilcox Bridge Lane floods just east of the 
  Little Wabash River near the gage location. Blueflower Lane 
  southeast of the gage begins to flood.

&&


                  Fld  Observed         Forecast 6AM
Location          Stg  Stg  Day Time    Thu    Fri    Sat

Little Wabash River
 Clay City         18  18.4 Wed 6 AM    17.7   14.0   10.4


&&

LAT...LON 3878 8846 3871 8829 3860 8820 3860 8832
      3867 8838 3870 8846             

$$

25
625 
WGUS83 KILX 241407
FLSILX


Flood Statement
National Weather Service Lincoln IL
907 AM CDT Wed May 24 2017

...The Flood Warning continues for the following river in Illinois...

  Little Wabash River near Clay City affecting Clay and Richland 
  Counties

The following forecasts are based on observed precipitation, soil 
moisture conditions, and forecast precipitation.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If you encounter a flooded roadway, turn around and find an alternate
route. Turn around, don't drown.

Additional river and weather information is available at 
www.weather.gov/ilx.

&&

ILC025-159-250407-
/O.EXT.KILX.FL.W.0038.000000T0000Z-170525T1800Z/
/CLAI2.1.ER.170522T0707Z.170524T1800Z.170525T1200Z.NO/
907 AM CDT Wed May 24 2017

The Flood Warning continues for
  The Little Wabash River near Clay City. 
* Until Thursday afternoon.
* At  845 AM Wednesday the stage was 18.5 feet.
* Flood stage is 18.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will hold steady near 18.5 feet this
  afternoon. The river will fall below flood stage tomorrow morning.
* Impact...At 18.5 feet...Wilcox Bridge Lane floods just east of the 
  Little Wabash River near the gage location. Blueflower Lane 
  southeast of the gage begins to flood.

&&


                  Fld  Observed         Forecast 6AM
Location          Stg  Stg  Day Time    Thu    Fri    Sat

Little Wabash River
 Clay City         18  18.5 Wed 9 AM    18.0   15.8   12.9


&&

LAT...LON 3878 8846 3871 8829 3860 8820 3860 8832
      3867 8838 3870 8846             

$$

25
830 
WGUS83 KILX 250136
FLSILX


Flood Statement
National Weather Service Lincoln IL
836 PM CDT Wed May 24 2017

...The Flood Warning continues for the following river in Illinois...
  Sangamon River near Chandlerville affecting Cass and Mason Counties

The following forecasts are based on observed precipitation, soil 
moisture conditions, and forecast precipitation.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If you encounter a flooded roadway, turn around and find an alternate
route. Turn around, don't drown.

Additional river and weather information is available at 
www.weather.gov/ilx.

&&

ILC017-125-251536-
/O.CON.KILX.FL.W.0039.000000T0000Z-170526T0600Z/
/CDLI2.1.ER.170524T0015Z.170524T1930Z.170526T0000Z.NO/
836 PM CDT Wed May 24 2017

The Flood Warning continues for
  The Sangamon River near Chandlerville. 
* Until late Thursday night.
* At  800 PM Wednesday the stage was 456.9 feet.
* Flood stage is 456.6 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue to fall to below flood stage by 
  tomorrow evening.

&&


                  Fld  Observed         Forecast 6AM
Location          Stg  Stg  Day Time    Thu    Fri    Sat

Sangamon River
 Chandlerville     457  456.9 Wed 8 PM   456.8  456.1  454.8


&&

LAT...LON 4013 9007 4006 9002 4002 9016 4003 9043
      4010 9036 4010 9017             

$$
811 
WGUS83 KILX 251433
FLSILX


Flood Statement
National Weather Service Lincoln IL
933 AM CDT Thu May 25 2017

...The Flood Warning continues for the following river in Illinois...

  Little Wabash River near Clay City affecting Clay and Richland 
  Counties

The following forecasts are based on observed precipitation, soil 
moisture conditions, and forecast precipitation.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If you encounter a flooded roadway, turn around and find an alternate
route. Turn around, don't drown.

Additional river and weather information is available at 
www.weather.gov/ilx.

&&

ILC025-159-260433-
/O.EXT.KILX.FL.W.0038.000000T0000Z-170527T0359Z/
/CLAI2.1.ER.170522T0707Z.170525T1800Z.170526T2159Z.NO/
933 AM CDT Thu May 25 2017

The Flood Warning continues for
  The Little Wabash River near Clay City. 
* Until Friday evening.
* At  845 AM Thursday the stage was 18.8 feet.
* Flood stage is 18.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Impact...At 19.0 feet...2600E Road begins to flood 1.5 miles south 
  of Wynoose.

&&


                  Fld  Observed         Forecast 6AM
Location          Stg  Stg  Day Time    Fri    Sat    Sun

Little Wabash River
 Clay City         18  18.8 Thu 9 AM    18.5   16.9   14.8


&&

LAT...LON 3878 8846 3871 8829 3860 8820 3860 8832
      3867 8838 3870 8846             

$$

jrp
762 
WGUS83 KILX 260206
FLSILX


Flood Statement
National Weather Service Lincoln IL
906 PM CDT Thu May 25 2017

...The Flood Warning continues for the following river in Illinois...

  Little Wabash River near Clay City affecting Clay and Richland 
  Counties

The following forecasts are based on observed precipitation, soil 
moisture conditions, and forecast precipitation.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If you encounter a flooded roadway, turn around and find an alternate
route. Turn around, don't drown.

Additional river and weather information is available at 
www.weather.gov/ilx.

&&

ILC025-159-261606-
/O.EXT.KILX.FL.W.0038.000000T0000Z-170526T1800Z/
/CLAI2.1.ER.170522T0707Z.170525T1545Z.170526T1200Z.NO/
906 PM CDT Thu May 25 2017

The Flood Warning continues for
  The Little Wabash River near Clay City. 
* Until Friday afternoon.
* At  845 PM Thursday the stage was 18.5 feet.
* Flood stage is 18.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue to fall to below flood stage by 
  tomorrow morning.
* Impact...At 18.5 feet...Wilcox Bridge Lane floods just east of the 
  Little Wabash River near the gage location. Blueflower Lane 
  southeast of the gage begins to flood.

&&


                  Fld  Observed         Forecast 6AM
Location          Stg  Stg  Day Time    Fri    Sat    Sun

Little Wabash River
 Clay City         18  18.5 Thu 9 PM    18.0   16.5   14.4


&&

LAT...LON 3878 8846 3871 8829 3860 8820 3860 8832
      3867 8838 3870 8846             

$$
425 
WGUS83 KILX 260652
FLSILX


Flood Statement
National Weather Service Lincoln IL
152 AM CDT Fri May 26 2017

...The Flood Warning is cancelled for the following river in 
Illinois...

  Little Wabash River near Clay City affecting Clay and Richland 
  Counties

The following forecasts are based on observed precipitation, soil 
moisture conditions, and forecast precipitation. River levels are 
expected to continue falling.

Since flooding has subsided, this will be the last statement for this
flooding event.

ILC025-159-260722-
/O.CAN.KILX.FL.W.0038.000000T0000Z-170526T1800Z/
/CLAI2.1.ER.170522T0707Z.170525T1545Z.170526T0530Z.NO/
152 AM CDT Fri May 26 2017

The Flood Warning is cancelled for
  The Little Wabash River near Clay City.
* At 145 AM Friday the stage was 17.8 feet.
* Flood stage is 18 feet.
* Fell below flood stage at 1230 AM Friday.
* Forecast...The river will continue to fall to 15.8 feet by tomorrow
  morning.

&&

                  Fld  Observed         Forecast 6 AM
Location          Stg  Stg  Day Time    Sat    Sun    Mon

Little Wabash River
 Clay City         18  17.8 Fri 2 AM    17.0   15.8   14.4

&&

LAT...LON 3878 8846 3871 8829 3860 8820 3860 8832
      3867 8838 3870 8846             

$$

07

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Lincoln, IL wrote its last area forecast discussion before this river flood warning went out at May 21, 6:06 AM CDT, 3 hours 37 minutes earlier.

Area forecast discussion, May 21, 6:06 AM CDT, 3 hours 37 minutes before
Area Forecast Discussion
National Weather Service Lincoln IL
606 AM CDT Sun May 21 2017

.SHORT TERM...(Today and tonight)
ISSUED AT 322 AM CDT Sun May 21 2017

Surface low center over southern Minnesota this morning making
slow progress through the Upper Midwest and dragging a frontal
system with it. Cold front is finally making its way across
Central Illinois with cooler air moving in...even with more
southwesterly winds this morning. Winds will become more westerly
throughout the day with the high pressure building into the
Plains and the upper low slowly moving NE to the Great Lakes. Day
will start clear until some clouds wrapping around the low move
through the region this afternoon. Cooler air and afternoon clouds
should keep high temperatures mainly in the 60s... with some
lower 70s south of I-70. Tonight, mild weather continues with the
high center moves across the mid Miss River Valley with more
southwesterly winds for Central IL.

.LONG TERM...(Monday through Saturday)
ISSUED AT 322 AM CDT Sun May 21 2017

Dry forecast comes to an end later on Monday as the next wave
dives into the broader trof aloft over srn Canada, resulting in a
shift to a more amplified flow. Models are dominated by rain
showers into at least mid week. Whereas the chance for precip is a
good idea for Tuesday and Tuesday night...the qpf overall may be a
bit overdone as well as the persistence of the showers as the
models look to be having a feedback issue. More sunshine in place
will help Mondays temps to move about 5 to 8 degree jump above
Sundays north of I-70. Latest runs of the models handle the second
wave (Mon night/Tuesday) wildly differently than 24 hrs ago.
Currently far more progressive, particularly the GFS with a mostly
clear forecast for the end of the week with mild temps...and both
the GFS and ECMWF are hinting to an MCS for Fri night. Considering
that the pattern is going through a shift in the long range of the
forecast, the blend is rather moderate and no plans to make big
changes to it anytime soon. Either way...confidence of forecast
beyond Wednesday is low.

&&

.AVIATION...(For the 12Z TAFS through 12Z Monday morning)
Issued at 604 AM CDT Sun May 21 2017

Southwesterly winds becoming more westerly later today...and
mainly a VFR forecast with the exception of some low clouds
wrapping around the upper low affecting PIA, BMI...and potentially
CMI. Winds gusting to 20kts with daylight... and falling off later
this evening with scattered midlevel clouds dominating through the
overnight.

&&

.ILX WATCHES/WARNINGS/ADVISORIES...
Flash Flood Watch until noon CDT today for ILZ051.

&&

SHORT TERM...HJS
LONG TERM...HJS
AVIATION...HJS
Hazardous weather outlook, May 21, 5:56 AM CDT, 3 hours 47 minutes before
Hazardous Weather Outlook
National Weather Service Lincoln IL
556 AM CDT Sun May 21 2017

ILZ027>031-036-037-040-041-047-049-050-221100-
Cass-Fulton-Knox-Marshall-Mason-Morgan-Peoria-Schuyler-Scott-
Stark-Tazewell-Woodford-
556 AM CDT Sun May 21 2017

This Hazardous Weather Outlook is for portions of central
Illinois and west central Illinois.

.DAY ONE...TODAY AND TONIGHT...

The Illinois River will remain in flood.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY...

Thunderstorm chances return to the area Monday night. Severe
storms are not expected. Thunderstorms are also possible Friday
and Saturday.

The Illinois River will remain in flood downstream of Henry for
at least several more days.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not anticipated through tonight.

ILZ038-042>046-048-052>057-061-062-066-067-071-072-221100-
Champaign-Christian-Clay-Coles-Cumberland-De Witt-Douglas-Edgar-
Effingham-Jasper-Logan-Macon-McLean-Menard-Moultrie-Piatt-
Richland-Shelby-Vermilion-
556 AM CDT Sun May 21 2017

This Hazardous Weather Outlook is for portions of central
Illinois, east central Illinois and southeast Illinois.

.DAY ONE...TODAY AND TONIGHT...

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY...

Thunderstorm chances return to the area Friday into Saturday.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not anticipated through tonight.

ILZ051-221100-
Sangamon-
556 AM CDT Sun May 21 2017

...FLASH FLOOD WATCH IN EFFECT UNTIL NOON CDT TODAY...

This Hazardous Weather Outlook is for portions of central
Illinois.

.DAY ONE...TODAY AND TONIGHT...

Flash Flood Watch is in effect for Sugar Creek below the
Spaulding Dam in Sangamon County. There is no problem with the
dam...they are just releasing a lot of water right now due to the
recent heavy rainfall.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY...

Thunderstorm chances return to the area Friday into Saturday.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not anticipated through tonight.

ILZ063-068-073-221100-
Clark-Crawford-Lawrence-
556 AM CDT Sun May 21 2017

This Hazardous Weather Outlook is for portions of east central
Illinois and southeast Illinois.

.DAY ONE...TODAY AND TONIGHT...

The Wabash river will remain in flood.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY...

Thunderstorm chances return to the area Friday into Saturday.

The Wabash river will remain in flood for several more days.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not anticipated through tonight.

Bak

In the hours before

Local storm report, May 21, 8:13 AM CDT, 1 hour 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
813 AM CDT SUN MAY 21 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0600 AM     HEAVY RAIN       ALTONA                  41.12N 90.16W
05/21/2017  M1.48 INCH       KNOX               IL   CO-OP OBSERVER

            24-HOUR TOTAL

0700 AM     HEAVY RAIN       2 SE AUBURN             39.56N 89.72W
05/21/2017  M1.41 INCH       SANGAMON           IL   MESONET

            24-HOUR TOTAL...SWOP REPORT

0730 AM     HEAVY RAIN       3 W BISMARCK            40.27N 87.66W
05/21/2017  M1.82 INCH       VERMILION          IL   MESONET

            24-HOUR TOTAL...SWOP REPORT

0730 AM     HEAVY RAIN       CASEY                   39.30N 87.99W
05/21/2017  M1.04 INCH       CLARK              IL   CO-OP OBSERVER

            24-HOUR TOTAL...SWOP REPORT

&&

EJL
Local storm report, May 21, 9:07 AM CDT, 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
907 AM CDT SUN MAY 21 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0745 AM     HEAVY RAIN       1 NW MATTOON            39.49N 88.39W
05/21/2017  M1.44 INCH       COLES              IL   MESONET

            24-HOUR TOTAL...SWOP REPORT

&&

EJL

The office that day

Everything else NWS Lincoln, IL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 20, 8:22 PM CDTRiver Flood WarningILXFulton, Knox37 hr

Nearby

River Flood Warnings in Illinois, 2017Every river flood warning in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.